MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION HANAROSTENT DUODENUM NCN; M.I. DUODENUM

BOSTON SCIENTIFIC CORPORATION HANAROSTENT DUODENUM NCN; M.I. DUODENUM
Model Number M00565010
Medical Device Problem Code Break (1069)
Health Effect - Clinical Codes Vomiting (2144); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/14/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Approximated based on the date the manufacturer became aware of the event.The complainant was unable to provide the suspect device lot number; therefore, the lot expiration and device manufacture dates are unknown.(b)(6).(b)(4).The complainant indicated that the device will not be returned for evaluation; therefore, a failure analysis of the complaint device could not be completed.If any further relevant information is identified, a supplemental medwatch will be filed.
 
Event or Problem Description
It was reported to boston scientific corporation on june 26, 2021 that a wallflex duodenal stent was implanted during a stent placement procedure performed on an unknown date.On an unknown date, during routine follow-up, it was noted that the stent was broken into three pieces and was separated.Another wallflex duodenal stent was implanted and the procedure was completed.There were no patient complications reported as a result of this event.Note: boston scientific has been unable to obtain additional information regarding the event to date, despite good faith efforts.
 
Additional Manufacturer Narrative
Blocks b3, b5, d1, d2, d4, d6a (implant date), g1 and h6 (patient code) have been updated based on the additional information received on july 26, 2021.Block d4, h4: the complainant was unable to provide the suspect device upn and lot number; therefore, the lot expiration and device manufacture dates are unknown.Block e1: initial reporter city, province and post code: (b)(6).Block h6: medical device problem code a0401 captures the reportable event of stent break.Impact code f2301 captures the additional intervention of a second procedure performed to implant another stent.Block h10: the complainant indicated that the device will not be returned for evaluation; therefore, a failure analysis of the complaint device could not be completed.If any further relevant information is identified, a supplemental medwatch will be filed.
 
Event or Problem Description
It was reported to boston scientific corporation on june 26, 2021 that a wallflex duodenal stent was implanted during a stent placement procedure performed on an unknown date.On an unknown date, during routine follow-up, it was noted that the stent was broken into three pieces and was separated.Another wallflex duodenal stent was implanted and the procedure was completed.There were no patient complications reported as a result of this event.Additional information received on july 26, 2021.A hanarostent duodenum stent was implanted on (b)(6) 2021.On (b)(6) 2021, the patient presented with vomiting, a computed tomography (ct) scan was performed and it was noted that the stent was broken.Another hanarostent was implanted stent-in-stent on (b)(6) 2021.

Brand Name
HANAROSTENT DUODENUM NCN
Common Device Name
M.I. DUODENUM
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
MDR Report Key12191670
Report Number3005099803-2021-03604
Device Sequence Number14697466
Product Code FGE
UDI-Device Identifier08714729456483
UDI-Public08714729456483
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K062750
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/18/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM00565010
Device Catalogue Number6501
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 06/26/2021
Supplement Date Received by Manufacturer07/26/2021
Initial Report FDA Received Date07/19/2021
Supplement Report FDA Received Date08/18/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;